Access Restriction

Author Wanjuan, Du ♦ Zhongping, Li
Source Directory of Open Access Journals (DOAJ)
Content type Text
Publisher Springer
File Format HTM / HTML
Date Created 2011-08-06
Copyright Year ©2011
Language English
Subject Domain (in LCC) QA299.6-433
Subject Keyword Global existence ♦ Mathematics ♦ Science ♦ Blow-up ♦ Polytropic filtration systems ♦ Analysis ♦ Nonlinear boundary conditions
Abstract Abstract This article deals with the global existence and the blow-up of non-Newtonian polytropic filtration systems with nonlinear boundary conditions. Necessary and sufficient conditions on the global existence of all positive (weak) solutions are obtained by constructing various upper and lower solutions. Mathematics Subject Classification (2000) 35K50, 35K55, 35K65
ISSN 16872770
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG ♦ Career/Technical Study
Learning Resource Type Article
Publisher Date 2011-01-01
e-ISSN 16872762
Journal Boundary Value Problems
Volume Number 2011
Issue Number 1
Starting Page 2

Source: Directory of Open Access Journals (DOAJ)